Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Selection of representing measures for inner parts


Author: Peter D. Taylor
Journal: Proc. Amer. Math. Soc. 36 (1972), 537-542
MSC: Primary 46A05; Secondary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1972-0312196-3
MathSciNet review: 0312196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If a compact convex set K has an inner part $ \Delta $ then there is a selection of pairwise boundedly absolutely continuous representing measures for $ \Delta $ if and only if K is finite dimensional.


References [Enhancements On Off] (What's this?)

  • [1] Heinz Bauer and H. S. Bear, The part metric in convex sets, Pacific J. Math. 30 (1969), 15-33. MR 0275101 (43:859)
  • [2] H. S. Bear, Continuous selection of representing measures, Bull. Amer. Math. Soc. 76 (1970), 366-369. MR 41 #2395. MR 0257746 (41:2395)
  • [3] -, Lectures on Gleason parts, Lecture Notes in Math., vol. 121, Springer-Verlag, Berlin and New York, 1970. MR 41 #5950. MR 0261335 (41:5950)
  • [4] N. V. Har'kova, Generalized Poisson formula, Vestnik Moskov. Univ. Ser. I Mat. Meth. 22 (1967), no. 4, 25-30. (Russian) MR 35 #4733. MR 0213879 (35:4733)
  • [5] J. L. Kelley and I. Namioka, Linear topological spaces, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1963. MR 29 #3851. MR 0166578 (29:3851)
  • [6] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N.J., 1966. MR 33 #1690. MR 0193470 (33:1690)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05, 46J10

Retrieve articles in all journals with MSC: 46A05, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0312196-3
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society